应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2013, Vol. Issue (1): 176-188    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
具约束的多值映射的calmness的充分与必要条件
靳巧花1, 何青海2
1. 云南大学旅游文化学院, 丽江 674100;
2. 云南大学数学系, 昆明 650091
Sufficient and Necessary Conditions of Calmness for Multifunctions with Constraint Sets
JIN Qiaohua1, HE Qinghai2
1. Tourism and Culture College of Yunnan University, Lijiang 674100;
2. Department of Mathematics, Yunnan University, Kunming 650091
 全文: PDF (296 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文在一般Banach空间中应用变分分析的手段和方法研究了具集约束的L-subsmooth多值映射具有calmness 的充分与必要条件, 并得到了Asplund空间中相应的结果. 在此基础上, 又给出关于此类集值映射具有强calmness的充分条件、必要条件及其等价刻画. 最后我们还给出一个模条件判别法.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
靳巧花
何青海
关键词calm   法锥   coderivative   calmness的模     
Abstract: By variational analysis techniques, in this paper we study sufficient and necessary conditions of calmness for L-subsmooth multifunctions with constraint sets in Banach spaces, and provide sharper results in Asplund spaces. we also present the sufficient and necessary conditions of strong calmness of this kind of multifunctions. Finally, we build a modular criterion of calmness.
Key wordscalm   normal cone   coderivative   calmness modulus   
收稿日期: 2010-09-09;
基金资助:

国家自然科学基金(11061039, 11061038,11026047)及云南大学"中青年骨干教师培养计划"(XT412003)资助项目.

引用本文:   
靳巧花,何青海. 具约束的多值映射的calmness的充分与必要条件[J]. 应用数学学报, 2013, (1): 176-188.
JIN Qiaohua,HE Qinghai. Sufficient and Necessary Conditions of Calmness for Multifunctions with Constraint Sets[J]. Acta Mathematicae Applicatae Sinica, 2013, (1): 176-188.
 
[1] Zheng X Y, Ng K F. Metric Subregularity and Constraint Qualifications for Convex GeneralizedEquations in Banach Spaces. SIAM J. Optim., 2007, 18: 437-460
[2] Zheng X Y, Ng K F. Calmness for L-subsmooth Multifunction in Banach Spaces. SIAM, J. Optim.,2009, 19: 1648-1673
[3] Li Wantong, Huo Haifeng. Existence and Global Attractivity of Positive Periodic Solutions of Func-tional Differential Equations with Impulses. Nonlinear Analysis 2004, 59: 857-877
[4] Ng K F, Yang W H. Error Bounds for Abstract Linear Inequality Systems. SIAM J. Optim., 2002,13: 24-43
[5] Yang Zhichun, Xu Daoyi. Existence and Exponential Stability of Periodic Solution for ImpulsiveDelay Differential Equations and Applications. Nonlinear Analysis, 2006, 64: 130-145
[6] Ng K F, Zheng X Y. Error Bounds of Constrained Quadratic Functions and Piecewise Affine InequalitySystem. Journal of Optimization Theory and Applications, 2003, 118: 601-618
[7] Weng Aizhi, Sun Jitao. Globally Exponential Stability of Periodic Solutions for Nonlinear ImpulsiveDelay Systems. Nonlinear Analysis, 2007, 67: 1938-1946
[8] Zheng X Y, Ng K F. Linear Regularity for a Collection of Subsmooth Sets in Banach Spaces. SIAM,J. Optim., 2008, 19: 62-76
[9] Clarke F H. Optimization and Nonsmooth Analysis. New York: Wiley, 1983
[10] Mordukhovich B S. Variational Analysis and Generalized Differentiation I, II. Berlin, Heidelberg:Springer-Verlag, 2006
[11] Zhang Liang, Li Hongxu. Periodicity on a Class of Neutral Impulsive Delay System. AppliedMathematics and Computation, 2008, 203: 178-185
[12] Mordukhovich B S, Shao Y. Nonsmooth Sequential Analysis in Asplund Spaces. Trans. Amer. Math.Soc., 1996, 348: 1235-1280
[13] Lakshmikantham V, Bainov D, Simeonov P. Theory of Impulsive Differential Equations. Singapore:World Scientific, 1989
[14] Aussel D, Daniilidis A, Thibault L. Subsmooth Sets: Functional characterizations and Related Con-cepts. Trans. Amer. Math. Soc., 2005, 357: 1275-1301
[15] Zheng X Y, Ng K F. Metric Regularity and Constraint Qualifications for Convex Inequalities onBanach Spaces. SIAM J. Optim., 2004, 14: 757-772
[16] Burke J V, Ferris M C, Qian M. On the Clarke Subdifferential of the Distance Function of a ClosedSet. J. Math. Anal. Appl., 1992, 166: 199-213
[17] Aubin J P, Frankowska H. Set-valued Analysis. Boston: Birkhauser, 1990
[1] 刘庆怀, 张春阳, 张树功. 弱拟法锥条件下非凸优化问题的同伦算法[J]. 应用数学学报, 2011, 34(6): 996-1006.
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9